# SDR DALA1248550932

- Difficulty date: September 16, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 61,921 hours, 46,575 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, CORROSION WAS FOUND ON LT WING LOWER SKIN AT STATION XRS=118 LENGTH 3.218" WIDE 0.531" AND DEPTH 0.054".  AREA WAS BLENDED OUT AND LEAVE AS IS CONDITION IAW ER/A 506622-14 REV, ORIG.
